American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A39) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Uwe Franz, Fumio Hiai and Éric Ricard. Higher order extension of L\"owner's theory: Operator $k$-tone functions. Trans. Amer. Math. Soc. 366 (2014) 3043-3074.
Abstract, references, and article information   
View Article: PDF

[2] Philip Scowcroft. Nonnegative solvability of linear equations in certain ordered rings. Trans. Amer. Math. Soc. 358 (2006) 3535-3570. MR 2218988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] I. J. Schoenberg. On finite-rowed systems of linear inequalities in infinitely many variables. II . Trans. Amer. Math. Soc. 35 (1933) 452-478. MR 1501695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] I. J. Schoenberg. On finite-rowed systems of linear inequalities in infinitely many variables . Trans. Amer. Math. Soc. 34 (1932) 594-619. MR 1501652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph Miller Thomas. The condition for an orthonomic differential system . Trans. Amer. Math. Soc. 34 (1932) 332-338. MR 1501640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ruth Wyckliffe Stokes. A geometric theory of solution of linear inequalities . Trans. Amer. Math. Soc. 33 (1931) 782-805. MR 1501616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1